Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Finite rank perturbations and distribution theory
Department of Mathematics, Ruhr-University, Bochum.
Luleå tekniska universitet.
1999 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 127, no 4, p. 1151-1161Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1999. Vol. 127, no 4, p. 1151-1161
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-9827Local ID: 883888a0-d07d-11df-a707-000ea68e967bOAI: oai:DiVA.org:ltu-9827DiVA, id: diva2:982765
Note
Godkänd; 1999; 20101005 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-21Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

http://www.ams.org/journals/proc/1999-127-04/S0002-9939-99-04992-8/home.html
In the same journal
Proceedings of the American Mathematical Society
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 37 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf